# SDR DALA2021081604727

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 80,655 hours, 26,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 5638 DOOR 3L DOOR HANDLE POPPED UP ON TAKEOFF. NO INDICATIONS ON FLIGHT DECK PRESSURIZATION NORMAL. CORRECTIVE ACTION: CHECKED DOOR OPERATION PER B757 AMM 52-11-00. NO FAULTS NOTED. (7329490)
